MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ4 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ4 5MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151650405
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #:(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d6a: implant date is an unknown day in 2017.E1: initial reporter facility address line 2: (b)(6).H3, h6 investigation summary: the product was not returned to medtech orthopedics; however, photos were provided for review.The photographs attached were reviewed, however they do not represent the reported complaint condition.Therefore, the investigation could not draw any conclusions about the reported event due to the insufficient evidence provided.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the photographs provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
It was reported that post-implant, the patient experienced quadriceps tearing, and the surgeon changed the insert to be safe.Affected side: right.

Brand Name
ATTUNE PS RP INSRT SZ4 5MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21933520
Report Number1818910-2025-06691
Device Sequence Number18399951
Product Code NJL
UDI-Device Identifier10603295052289
UDI-Public(01)10603295052289(17)211031(10)8425346
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue Number151650405
Device Lot Number8425346
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale